On the stability of the equilibrium position of a system of differential equations in the critical case of two purely imaginary and two zero roots of the characteristic equation
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1313-1318
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a1,
author = {V. V. Basov},
title = {On the stability of the equilibrium position of a system of differential equations in the critical case of two purely imaginary and two zero roots of the characteristic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1313--1318},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a1/}
}
TY - JOUR AU - V. V. Basov TI - On the stability of the equilibrium position of a system of differential equations in the critical case of two purely imaginary and two zero roots of the characteristic equation JO - Differencialʹnye uravneniâ PY - 1999 SP - 1313 EP - 1318 VL - 35 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_10_a1/ LA - ru ID - DE_1999_35_10_a1 ER -
%0 Journal Article %A V. V. Basov %T On the stability of the equilibrium position of a system of differential equations in the critical case of two purely imaginary and two zero roots of the characteristic equation %J Differencialʹnye uravneniâ %D 1999 %P 1313-1318 %V 35 %N 10 %U http://geodesic.mathdoc.fr/item/DE_1999_35_10_a1/ %G ru %F DE_1999_35_10_a1
V. V. Basov. On the stability of the equilibrium position of a system of differential equations in the critical case of two purely imaginary and two zero roots of the characteristic equation. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1313-1318. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a1/